# SDR AALA202008109030

- Difficulty date: August 8, 2020
- Submitted: August 11, 2020
- Operation: Air carrier
- Aircraft: N916AN
- Make and model: Boeing 737823
- Aircraft serial: 29517
- Aircraft time: 61,879 hours, 25,164 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 1741010301
- Condition: Defective
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT GROUNDED - COMMAND B AUTOPILOT DISENGAGED IN FLIGHT, CAUTION & WARNING SYSTEM: R & AP/P/RST (RIGHT AUTOPILOT, PUSH TO RESET) ILLUMINATED, COULD NOT RE-ENGAGE.  FIRST OFFICER'S FLIGHT DIRECTOR ALSO FAILED.  REPLACED LEFT AND RIGHT FMCS.  ACCOMPLISHED SOFTWARE UPLOAD FOR BOTH, PER AMM 34-61-00, ALL CHECKS OKAY.  ACCOMPLISHED LAND VERIFICATION PER AMM 22-11-00, ALL CHECKS PASSED, OKAY FOR SERVICE.
